Skip to content
My WebMD Sign In, Sign Up
Abnormal Bleeding after Depo Shot
avatar
An_252177 posted:
I have no idea if I am in the correct section to be posting in, however, my boyfriend and I have decided to try to conceive as of recently. Though I am coming off of the depo shot and have recently had very strange bleeding.

I was supposed to get my shot in December of 2012 and did not. I then got my period on March 27th of 2013 and then again April 29th 2013 and then recently May 20th 2013. This last period was a week early, very heavy, full of clots and has continued till today (June 2nd). But the strange part is the length and the coloring as it was bright red as if I have a cut.

What could the cause be? I know that coming off of the depo shot is very tolling on my hormones (i also have a thyroid condition that seems to have corrected itself), but is there another possible reason for this odd period?

We have been actively trying and I do realize that it may take a very long time, but we aren't going to think about that and do what we can for now. We have had sex on the days before ovulation (plus some) in order to hit the ovulation day. I am just really concerned about this last period if anyone would care to ease my mind!!
Reply


Featuring Experts

David Walmer, MD, PhD is a reproductive endocrinologist and infertility specialist at Atlantic Reproductive Medicine Specialists . During his 25 year...More

Helpful Tips

trying to conceive tip
My OBGYN Lady Doctor told me to count 10 days from day one of your period... so I just started my period Friday December 2nd, so I will ... More
Was this Helpful?
8 of 8 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Fertility Center